Gabriella Bretti
Gabriella Bretti
Researcher at Istituto per le Applicazioni del Calcolo "M. Picone", Consiglio Nazionale delle Ricerche - Rome ITALY
Adresse e-mail validée de iac.cnr.it - Page d'accueil
Titre
Citée par
Citée par
Année
Numerical approximations of a traffic flow model on networks
G Bretti, R Natalini, B Piccoli
Networks & Heterogeneous Media 1 (1), 57, 2006
1012006
Multidimensional extensions of the Bernoulli and Appell polynomials
G Bretti, PE Ricci
Taiwanese Journal of Mathematics 8 (3), 415-428, 2004
712004
A fluid-dynamic traffic model on road networks
G Bretti, R Natalini, B Piccoli
Archives of Computational Methods in Engineering 14 (2), 139-172, 2007
482007
Generalizations of the Bernoulli and Appell polynomials
G Bretti, P Natalini, PE Ricci
Abstract and Applied Analysis 2004 (7), 613-623, 2004
442004
Laguerre-type exponentials and generalized Appell polynomials
G Bretti, C Cesarano, PE Ricci
Computers & Mathematics with Applications 48 (5-6), 833-839, 2004
362004
A tracking algorithm for car paths on road networks
G Bretti, B Piccoli
SIAM Journal on Applied Dynamical Systems 7 (2), 510-531, 2008
352008
A continuum-discrete model for supply chains dynamics
G Bretti, C D’Apice, R Manzo, B Piccoli
Networks & Heterogeneous Media 2 (4), 661, 2007
342007
Euler polynomials and the related quadrature rule
G Bretti, PE Ricci
Georgian Mathematical Journal 8 (3), 447-453, 2001
242001
A hyperbolic model of chemotaxis on a network: a numerical study
G Bretti, R Natalini, M Ribot
ESAIM: Mathematical Modelling and Numerical Analysis 48 (1), 231-258, 2014
232014
Numerical algorithms for simulations of a traffic model on road networks
G Bretti, R Natalini, B Piccoli
Journal of Computational and Applied Mathematics 210 (1-2), 71-77, 2007
222007
Fast algorithms for the approximation of a traffic flow model on networks
G Bretti, R Natalini, B Piccoli
Discrete & Continuous Dynamical Systems-B 6 (3), 427, 2006
222006
Numerical simulations of traffic data via fluid dynamic approach
S Blandin, G Bretti, A Cutolo, B Piccoli
Applied Mathematics and Computation 210 (2), 441-454, 2009
202009
An easy-to-use algorithm for simulating traffic flow on networks: Numerical experiments
G Bretti, M Briani, E Cristiani
arXiv preprint arXiv:1310.8329, 2013
142013
On quadrature rules associated with Appell polynomials
G Bretti, M He, PE Ricci
International Journal of Applied Mathematics 11 (1), 1, 2002
142002
Sheffer and Brenke polynomials associated with generalized Bell numbers
PE Ricci, P Natalini, G Bretti
Jnanabha, Vijnana Parishad of India 47 (2), 337-352, 2017
122017
A new set of Sheffer–Bell polynomials and logarithmic numbers
G Bretti, P Natalini, PE Ricci
Georgian Mathematical Journal 26 (3), 367-379, 2019
102019
New sets of Euler-type polynomials
G Bretti, P Natalini, PE Ricci
J. Anal. Number Theory 6 (2), 51-54, 2018
92018
Laguerre-type special functions and population dynamics
G Bretti, PE Ricci
Applied mathematics and computation 187 (1), 89-100, 2007
92007
Electric current density imaging via an accelerated iterative algorithm with joint sparsity constraints
G Bretti, M Fornasier, F Pitolli
62009
Adjoint Hermite and Bernoulli polynomials
P Natalini, G Bretti, PE Ricci
Bull. Allahabad Math. Soc 33 (2), 251-264, 2018
52018
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20